|A.||Resistance to Anti-Tubercular Therapy|
Concurrent treatment with Antiretroviral Therapy
Bacterial endotoxin release due to death of TB bacilli
Hypersensitivity reaction to Isoniazid
Ans. B. Concurrent treatment with Antiretroviral Therapy
Concurrent treatment with Antiretroviral Therapy is most likely in this case.
Immune Reconstitution Inflammatory Syndrome (IRIS) is characterized by:
Paradoxical worsening of an existing clinical condition or abrupt appearance of a new clinical finding (unmasking) is seen weeks to months following the initiation of combination antiretroviral therapy (cART).
Is most common in previously untreated patients starting therapy with a CD4+ T cell count <50/μL who experience a sudden drop in viral load.
Is frequently seen in the setting of tuberculosis; particularly when cART is started soon after initiation of anti-TB therapy.
In severe cases, the use of immunosuppressive drugs such as glucocorticoids may be required to blunt the inflammatory component of IRIS while specific antimicrobial therapy takes effect.
Hypersensitivity to Isoniazid – presentation includes maculopapular rash